# SDR AALA970199

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - MID LAV SERVICE PANEL HAS CORROSION AROUND HINGE FASTENER HOLES.  REMOVED CORRODED AREA, INSTALLED FILLER AND DOUBLERS PER ESO 7349 DATED 1-17-97.  (M)
